# SDR UIEA2019123086154

- Difficulty date: December 28, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,975 hours, 19,163 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 1368
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR DRIVE LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 2 GCU IAW MM 24-22-02. RUN OK, LIGHT OK.
